Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/64944
Title: Research on the optimal path algorithm in multi-level road network
Other Titles: 多级道路网的最优路径算法研究
Authors: Chen, YM
Gong, JY
Shi, WZ 
Keywords: Data model of multi-level road network
The optimal path algorithm
Multi-scale
Issue Date: 2006
Publisher: 武汉大学期刋社
Source: 武汉大学学报. 信息科学版 (Geomatics and information science of Wuhan University), 2006, v. 31, no. 1, p. 70-73 How to cite?
Journal: 武汉大学学报. 信息科学版 (Geomatics and information science of Wuhan University) 
Abstract: 針對大區域道路網的最優路徑問題,分析了現有算法的不足,提出了采用金字塔似的多級道路網數據模型解決大數據量的網絡分析問題,論述了多級道路網的數據模型構建以及多級道路網的最優路徑算法。從實例分析可以看出,該模型及算法在處理大區域道路網最優路徑分析上是可行的。
The optimal path algorithms on wide range road network are reviewed and existed problems are discussed in this paper. In order to make up insufficiency of existed optimal path algorithm, the thesis proposes optimal path algorithm based on the pyramid-like multilevel road network. The design of algorithm, mathematics expression, as well as algorithm implementation are narrated. The application example is implemented to prove the efficiency and the rationality of this algorithm.
URI: http://hdl.handle.net/10397/64944
ISSN: 1000-050X
EISSN: 1671-8860
Rights: © 2006 中国学术期刊电子杂志出版社。本内容的使用仅限于教育、科研之目的。
© 2006 China Academic Journal Electronic Publishing House. It is to be used strictly for educational and research purposes.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
r31411.pdf225.1 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

45
Last Week
0
Last month
Citations as of Apr 23, 2018

Download(s)

31
Citations as of Apr 23, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.